Women's Health Community
off the pill for almost 6 months and im having irregular periods, not s...
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

off the pill for almost 6 months and im having irregular periods, not sure why?

I was on the pill for a good 4 years, and suddenly in March i decided to take a break from it, just cause i wasnt sure if being on the pill for a long period of time was a good thing or not. Anyway ever since i stopped taking the pill my periods have been irruglar to me. I get them alot sooner then before about 24-29 days apart. There alot heavier, and they last for about a week. Also when i have sex with my boyfriend and my periods due the next week i start to bleed during sex. im not sure at all whats going wiht my body to be honest.  I just recently got my period yesterday, and it was totally different then how its been first off i didnt get the cramps which i always get, and the color is off. Its a brown/dark bright red/black color. and it looks like slimy clots. I dont know maybe im just losing it but im just worried about the whole thing. i dont know if all this is due to my coming off the pill or if something is wrong with me. Nothing like this ever happened when i was on the pill. Please advise. thanks
Related Discussions
3 Comments Post a Comment
Blank
Avatar_n_tn
I've had similar issues...off the pill for 6 months, and now my periods are actually longer days apart  34-42 days.  And, I've had spotting and stuff too.  And, some spotting right after sex.  Sorry I don't have any answers, but it seems like it is not unusual!
Blank
79258_tn?1190634010
The pill thins the lining of your uterus, so your periods are lighter and shorter. It also keeps your periods regular. Sounds like this is just how your periods are when you're not on the pill.

If the only reason you stopped the pill was because you were concerned about being on it too long, don't worry. You can take it for years and years without any problems at all :-)
Blank
Avatar_n_tn
well thats good to hear that im not the only one. I was just a bit worried now i feel alot better. thanks
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
22 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Women's Health Answerers
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
old_before_my_time
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
arlandonbloom
CO
Avatar_f_tn
Blank
kitty094
London, United Kingdom